Numerical Solutions Of Volterra Integral Equations Using Legendre Polynomials

  • Md Azizur Rahman Department of Mathematics & Statistics Bangladesh University of Business & Technology, Dhaka ? 1216
  • Md Shafiqul Islam Department of Mathematics University of Dhaka, Dhaka-1000
Keywords: Volterra integral equation, Galerkin method, Legendre polynomials

Abstract

In this paper, Legendre piecewise polynomials are used to approximate the solutions of linear Volterra integral equations. Both second and first kind integral equations with regular as well as weakly singular kernels are considered. A matrix formulation is given for linear Volterra integral equations by the technique of Galerkin method. Numerical examples are considered to verify the accuracy of the proposed derivations, and the numerical solutions in this paper are also compared with the existing methods in the published literature.

DOI: http://dx.doi.org/10.3329/ganit.v32i0.13643

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 32 (2012) 29 35

 

Downloads

Download data is not yet available.
Abstract
668
PDF
568
Published
2013-02-04
How to Cite
Rahman, M., & Islam, M. (2013). Numerical Solutions Of Volterra Integral Equations Using Legendre Polynomials. GANIT: Journal of Bangladesh Mathematical Society, 32, 29-35. https://doi.org/10.3329/ganit.v32i0.13643
Section
Articles